# SDR AALA201801029056

- Difficulty date: December 22, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE HAS CORROSION BETWEEN STRINGERS 27R & 28R,  FRAME 87.  REMOVED AND REPLACED THE SHEAR TIE IAW DWG 170-65180-445.
